MathSciNet Relay Station
MathSciNet bibliographic data
MR1169356 34A30 (33E30 34A20)
Faierman, M. Generalized parabolic cylinder functions. Asymptotic Anal. 5 (1992), no. 6, 517–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement